PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 50 | 1 | 41-59
Tytuł artykułu

Some geometrical properties of infinite-dimensional bilinear controlled systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The study of controlled infinite-dimensional systems gives rise to many papers (see for instance [GXL], [GXB], [X]) but it is also motivated by various mathematical problems: partial differential equations ([BP]), sub-Riemannian geometry on infinite-dimensional manifolds ([Gr]), deformations in loop-spaces ([AP], [PS]). The first difference between finite and infinite-dimensional cases is that solutions in general do not exist (even locally) for every given control function. The aim of this paper is to study "infinite bilinear systems" on Hilbert spaces for which such a solution always exists. Moreover, to this particular class of controlled systems a nilpotent Lie algebra of degree 2 is naturally associated. On the other hand, given a Hilbertian nilpotent Lie algebra G of degree 2 we can associate to it in a natural way a bilinear system corresponding to left invariant distributions on a connected Lie groups G whose Lie algebra is G. The first result we obtain is an accessibility one which can be considered as a version of Chow's theorem in this situation. If we consider infinite-dimensional time optimal controlled systems the optimal trajectories are always abnormal curves which can be defined as in the finite-dimensional case. The second result of this paper is to give a "localization" of such curves: each of them is actually "normal" in some induced system on a submanifold. Finally we illustrate these results in the case of classical infinite generalized Heisenberg algebras.
Słowa kluczowe
Rocznik
Tom
50
Numer
1
Strony
41-59
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Université de Savoie, LAMA Campus Scientifique, 73 376 Le Bourget du Lac cedex, France
  • Université de Savoie, LAMA Campus Scientifique, 73 376 Le Bourget du Lac cedex, France
Bibliografia
  • [AS] A. Agrachev, A. Sarychev, Abnormal sub-Riemannian geodesics: Morse index and rigidity, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996), 635-690.
  • [AOP] M. Alcheikh, P. Orro, F. Pelletier, Singularité de l'application extrémité pour les chemins horizontaux en géométrie sous-riemannienne, Prépublication 95-09a LAMA, Université de Savoie, 1995; to be published in: Actes du colloque 'Géométrie sous riemannienne et singularités'.
  • [AP] M. Arnaudon, S. Paycha, Stochastic tools on Hilbert manifolds: interplay with geometry and physics, Comm. Math. Phys. 187 (1997), 243-260.
  • [BG] V. Baranovsky, V. Ginzburg, Conjugacy classes in loop groups and G-bundles on elliptic curves, Internat. Math. Res. Notices 1996, no. 15, 733-751.
  • [Bel] A. Bellaiche, Propriétés extrémales des géodésiques, Astérisque 84-85 (1981), 83-130.
  • [Be] N. Bensalem, Localisation des courbes anormales et problème d'accessibilité sur un groupe de Lie hilbertien nilpotent de degré 2, Thèse de doctorat, Université de Savoie, 1998.
  • [BP] N. Bensalem, F. Pelletier, Approximation des extrémales pour un système bilinéaire en dimension infinie et applications, Preprint LAMA, Université de Savoie, 1998.
  • [Bo] N. Bourbaki, Groupes et algèbres de Lie, Chapitres 1, 2 et 3, Hermann, Paris, 1971-72.
  • [Eb] P. Eberlein, Geometry of 2-step nilpotent groups with a left invariant metric, Ann. Sci. École Norm. Sup. (4) 27 (1994), 611-660.
  • [Ek] I. Ekeland, On the variational principle, J. Math. Anal. Appl. 47 (1974), 324-353.
  • [GXB] J. P. Gauthier, C. Z. Xu, A. Bounabat, An observer for infinite-dimensional skew-adjoint bilinear systems, J. Math. Systems Estim. Control 5 (1995), 119-122.
  • [GXL] J. P. Gauthier, C. Z. Xu, P. Ligarius, An observer for infinite-dimensional dissipative bilinear systems, Comput. Math. Appl. 29 no. 7 (1995), 13-21.
  • [Ge] Z. Ge, Horizontal path spaces and Carnot-Carathéodory metrics, Pacific J. Math. 161 (1993), 255-286.
  • [Gr] M. Gromov, Carnot-Carathéodory spaces seen from within, in: Sub-Riemannian Geometry, A. Bellaï che and J.-J. Risler (eds.), Progr. Math. 144, Birkhäuser, Boston, 1996, 79-323.
  • [Gu] A. Guichardet, Intégration, analyse hilbertienne, Ellipses, Paris, 1989.
  • [Ka1] A. Kaplan, Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms, Trans. Amer. Math. Soc. 258 (1980), 147-153.
  • [Ka2] A. Kaplan, Riemannian nilmanifolds attached to Clifford modules, Geom. Dedicata 11 (1981), 127-136.
  • [Ko] H. Konno, Geometry of loop groups and Wess-Zumino-Witten models, in: Symplectic Geometry and Quantization, Y. Maeda et al. (eds.), Contemp. Math. 179, Amer. Math. Soc., Providence, 1994, 139-160.
  • [La] S. Lang, Differential Manifolds, Addison-Wesley, Reading, 1972.
  • [LS] W. Liu, H. J. Sussmann, Shortest paths for sub-Riemannian metrics on rank-two distributions, Mem. Amer. Math. Soc. 118 (1995), no. 564.
  • [Mo] R. Montgomery, A survey of singular curves in sub-Riemannian geometry, J. Dynam. Control Systems 1 (1995), 49-90.
  • [MP] P. Mormul, F. Pelletier, Contrôlabilité complète par des courbes anormales par morceaux d'une distribution de rang 3 générique sur des variétés connexes de dimension 5 et 6, Bull. Polish Acad. Sci. Math. 45 (1997), 399-418.
  • [OP] P. Orro, F. Pelletier, Propriétés géométriques de quelques distributions régulières, Prépublication 97, LAMA, Université de Savoie, 1997.
  • [PV1] F. Pelletier, L. Valère Bouche, Le problème des géodésiques en géométrie sous-riemannienne singulière, C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), 71-76.
  • [PV2] F. Pelletier, L. Valère Bouche, Abnormality of trajectory in sub-Riemannian structure, in: Geometry in Nonlinear Control and Differential Inclusions, Banach Center Publ. 32, Warsaw, 1995, 301-317.
  • [PS] A. Pressley, G. Segal, Loop Groups, The Clarendon Press, Oxford Univ. Press, Oxford, 1986; Russian transl.: Mir, Moscow, 1990.
  • [X] C. Z. Xu, Exact observability and exponential stability of infinite-dimensional bilinear systems, Math. Control Signals Systems 9 (1996), 73-93.
  • [Z] M. Zhitomirskii, Rigid and abnormal line subdistributions of 2-distributions, J. Dynam. Control Systems 1 (1995), 253-294.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv50z1p41bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.